Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A relation between a theorem of Bohr and Sidon sets
HTML articles powered by AMS MathViewer

by Daniel Rider PDF
Bull. Amer. Math. Soc. 72 (1966), 558-561
    1. H. Bohr, Über die Bedeutung der Potenzreihen unendlich vieler Variabeln in der Theorie der Dirichletschen Reihen, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. (1913), 441-448.
  • Daniel Rider, Gap series on groups and spheres, Canadian J. Math. 18 (1966), 389–398. MR 190635, DOI 10.4153/CJM-1966-041-0
  • Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0152834
Additional Information
  • Journal: Bull. Amer. Math. Soc. 72 (1966), 558-561
  • DOI:
  • MathSciNet review: 0192282